Vol. 7, No. 5, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
 
Author index
To appear
 
Other MSP journals
Erratum to “Poisson statistics for eigenvalues of continuum random Schrödinger operators”

Jean-Michel Combes, François Germinet and Abel Klein

Vol. 7 (2014), No. 5, 1235–1236

Correction to Analysis & PDE 3:1 (2010) 49–80

Abstract

The following results in the paper in question are not proved, due to a mistake in the derivation of inequality (5-8): Theorem 2.1, Theorem 2.2, Lemma 5.1.

Keywords
Minami estimate
Mathematical Subject Classification 2010
Primary: 82B44
Secondary: 47B80, 60H25
Milestones
Received: 17 September 2013
Accepted: 1 March 2014
Published: 27 September 2014
Authors
Jean-Michel Combes
Département de Mathématiques
Université de Toulon
83130 La Garde
France
Centre de Physique Théorique
CNRS Luminy
13288 Marseille
France
François Germinet
Département of Mathématiques
Université de Cergy-Pontoise
95000 Cergy-Pontoise
France
Abel Klein
Department of Mathematics
University of California, Irvine
Irvine, CA 92697
United States